MathSciNet Relay Station
MathSciNet bibliographic data
MR476995 (57 #16540) 28A65
Ledrappier, François; Walters, Peter A relativised variational principle for continuous transformations. J. London Math. Soc. (2) 16 (1977), no. 3, 568–576.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement